# SDR COMA0260627

- Difficulty date: November 1, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 19,024 hours, 18,756 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1267587
- Part serial: 1128
- Condition: Malfunctioned
- Location: Wing
- Part time: 14,225 hours, 13,601 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 9493 FLAPS FAILED WHEN SELECTED TO 8 DEGREES.REPLACED THE PDU.
